On some phenomena in the theory of partitions
Journées arithmétiques de Bordeaux, Astérisque, no. 24-25 (1975), 9 p.
@incollection{AST_1975__24-25__311_0,
     author = {Tur\'an, Paul},
     title = {On some phenomena in the theory of partitions},
     booktitle = {Journ\'ees arithm\'etiques de Bordeaux},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {24-25},
     year = {1975},
     zbl = {0308.10009},
     mrnumber = {374065},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1975__24-25__311_0/}
}
Turán, Paul. On some phenomena in the theory of partitions, dans Journées arithmétiques de Bordeaux, Astérisque, no. 24-25 (1975), 9 p. http://archive.numdam.org/item/AST_1975__24-25__311_0/

[1] G. H. Hardy and S. Ramanujan. - Asymptotic formulae in combinatory analysis. Proc. of the London Math. Soc. 2, XVII (1918) p. 75-115. | Article | JFM 46.0198.04 | MR 1575586

[2] P. Erdös and J. Lehner. - The distribution of the number of summands in the partitions of a positive integer. Duke Math. Journ. vol. 8, n° 2 (1941) p. 335-345. | JFM 67.0126.02 | MR 4841

[3] P. Erdös and P. Turán. - On some problems of a statistical group theory IV. Acta Math. Acad. Sci. Hung. T. 19, Fasc. 3-4, (1968), p. 413-435. | Article | MR 232833 | Zbl 0235.20004

[4] P. Erdös and P. Turán. - On some general problems in the theory of partitions I. Acta Arith. vol. XVIII, (1971), p. 53-62. | Article | EuDML 205006 | MR 289446 | Zbl 0217.32202

[5] G. H. Hardy and S. Ramanujan. - The normal number of prime factors of a number n. Quart. Journ. of Math. vol. 48, (1920) p. 76-92. | JFM 46.0262.03